# SDR ASAA2015030611098

- Difficulty date: March 6, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,755 hours, 37,517 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145018
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK NR 2 PYLON AT PANEL 5823R OPENING LOWER FWD CORNER.  ACFT GROUNDED. REPAIRED CRACKED NR 2 PYLON AT PANEL 5823R OPENING FWD CORNER IAW SRM 54-50-01-2R-2 REPAIR 2.
